American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30A06) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] N. K. Govil, V. K. Jain and G. Labelle. Inequalities for polynomials satisfying $p(z)\equiv z\sp{n}p(1/z)$ . Proc. Amer. Math. Soc. 57 (1976) 238-242. MR 0414838.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] J. R. Quine. On univalent polynomials . Proc. Amer. Math. Soc. 57 (1976) 75-78. MR 0402024.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] E. Beller and D. J. Newman. The minimum modulus of polynomials . Proc. Amer. Math. Soc. 45 (1974) 463-465. MR 0355015.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] P. J. O’Hara and R. S. Rodriguez. Some properties of self-inversive polynomials . Proc. Amer. Math. Soc. 44 (1974) 331-335. MR 0349967.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Q. I. Rahman and Frank Stenger. An extremal problem for polynomials with a prescribed zero . Proc. Amer. Math. Soc. 43 (1974) 84-90. MR 0333123.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] J. R. Quine. On the self-intersections of the image of the unit circle under a polynomial mapping . Proc. Amer. Math. Soc. 39 (1973) 135-140. MR 0313485.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] E. Beller and D. J. Newman. An extremal problem for the geometric mean of polynomials . Proc. Amer. Math. Soc. 39 (1973) 313-317. MR 0316686.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1